# SDR ASAA2015031310930

- Difficulty date: March 13, 2015
- Submitted: March 13, 2015
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 24,866 hours, 7,565 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Probe
- Part number: TC29604
- Condition: Out Of Limits
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DIAGNOSTIC REPORTS NR 2 ENGINE TREND DATA SHOWS A SHIFT IN DELTA CRUISE AND TAKEOFF MARGIN INDICATIVE OF EGT INDICATION ERRORS.  ACFT GROUNDED.  TSR COMPLETED, FOUND S4 EGT PROBE OUT OF LIMITS, R & R PROBE REF 77-21-01, PASSED EEC TEST REF 73-21-00.
